# SDR FDEA201004141186

- Difficulty date: April 14, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012539
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR HINGE HAS RUST. CHECKED HINGE FOUND ALL 5 SECTIONS TO BE OUT OF LIMITS REF SRM 52-10-00, VOL I.  REMOVED HINGE FROM CTR CARGO DOOR REF SRM 51-31-01, VOL   II.  REMOVED LINER IAW AMM 52-32-02-2.  RECEIVED 5 EA DOOR HINGE SECTIONS.  INSTALLED 5 EA DOOR HINGE SECTIONS IAW SRM 51-31-10, VOL II.  PRIMED.  TOP COATED IAW  SRM 51-21-01, VOL II.  INSTALLED LINER IAW AMM 52-32-02-2.
